On the monoid of endomorphisms of a topological universal algebra
pdf (Русский)

Keywords

universal algebra, free topological universal algebra, left ideal, semigroup of continuous endomorphisms.

How to Cite

Choban, M., & Valuţă, I. (2021). On the monoid of endomorphisms of a topological universal algebra. Acta Et Commentationes Exact and Natural Sciences, 10(2), 47-53. https://doi.org/10.36120/2587-3644.v10i2.47-53

Abstract

In the present article we study the monoid of continuous endomorphisms, in the topology of pointwise convergence, of a topological universl
algebra. Theorem 3.1 affirms that any semi-topological monoid (semigroup with unity) is isomorphic to a semigroup of continuous endomorphisms

https://doi.org/10.36120/2587-3644.v10i2.47-53
pdf (Русский)
Creative Commons License

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.